MedElevator Войти в исследования
← Поиск публикаций
Therapeutische Umschau. Revue therapeutique · 2006

[Treatment of bleeding due to anticoagulants].

Аннотация на английскомСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Korte W

Аннотация

The increased incidence in cardiovascular diseases has initiated research that finally led to improvements in prophylactic therapies that aim to prevent the occurrence of occlusive thromboses. Nowadays, the post interventional prophylaxis in the arterial system is mainly achieved by using antiplatelet drugs; in this setting, the combination of drugs with different mechanisms allow to achieve a maximum effect. This is important since patients with cardiovascular diseases often use multiple medications which by themselves can already induce a platelet dysfunction, increasing the potential for bleeding due to side effects. Prophylaxis for venous thromboembolism or in patients with heart valve replacements is still performed with coumarin derivatives in most instances. It is crucial to target an INR of 2.5 as close and as stable as possible, since INRs below 2.0 are associated with increased incidences of thromboses and those above 3.0 show an increased bleeding tendency. In cancer patients, prophylaxis of thromboembolism with low molecular weight heprin seems more efficient than with coumarin derivatives; this might be due to the fact that low molecular weight heparin not only seems to have an antithrombotic but also an anti-tumor effect. From a pharmacokinetic point of view, renal insufficiency is always to be considered and looked for in (especially elderly) patients undergoing LMWH therapy in order to avoid cumulation. In patients suffering from a thrombotic event during heparin therapy or in patients with a significant drop in platelet count during heparin therapy, heparin-induced thrombocytopenia should be considered as a differential diagnosis; in his case, vitally important diagnostic or therapeutic steps might have to follow. This review discusses the most frequent indications for anticoagulant therapy, potential side effects of this therapy and the management of these side effects.

Предметные рубрики MeSH